Numerical methods with interface estimates for the porous medium equation
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 3, p. 465-485
@article{M2AN_1987__21_3_465_0,
     author = {Hoff, David and Lucier, Bradley J.},
     title = {Numerical methods with interface estimates for the porous medium equation},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {21},
     number = {3},
     year = {1987},
     pages = {465-485},
     zbl = {0633.76095},
     mrnumber = {908241},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1987__21_3_465_0}
}
Hoff, David; Lucier, Bradley J. Numerical methods with interface estimates for the porous medium equation. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 3, pp. 465-485. http://www.numdam.org/item/M2AN_1987__21_3_465_0/

[1] C Baiocchi, Estimations d’erreur dans L pour les inéquations à obstacle, in « Mathematical Aspects of Finite Element Methods », Lecture Notes in Mathematics, 606, Springer Verlag, NewYork, in 1977, pp. 27-34. | MR 488847 | Zbl 0374.65053

[2] L. A. Caffarelli and A. Friedman, Regularity of the free boundary of a gas flow in ann-dimensional porous medium, Indiana Math. J. 29 (1980), 361-391 | MR 570687 | Zbl 0439.76085

[3] M. G. Crandall and L. Tartar, Some relations between nonexpansive and order preserving mappings, Proc. Amer. Math. Soc.34 (1980), 385-390. | MR 553381 | Zbl 0449.47059

[4] E. Di Benedetto and D. Hoff, An interface tracking algorithm for the porous medium equation, Trans, Amer. Math. Soc.284 (1984), 463-500. | MR 743729 | Zbl 0564.76090

[5] M. Gurtin, R. Maccamy and E. Socolovsky, A coordinate transformation for the porous media equation that renders the free boundary stationary, MRCTech. Rep.2560. | Zbl 0574.76093

[6] K. Hollig and M. Pilant, Regularity of the free boundary for the porous medium equation, MRC Tech. Rep.2742. | Zbl 0621.35101

[7] J. Jerome, Approximation of Nonlinear Evolution Systems, Academic Press,New York, 1983. | MR 690582 | Zbl 0512.35001

[8] B. J. Lucier, On nonlocal monotone difference methods for scalar conservation laws, Math. Comp. 47 (1986), 19-36. | MR 842121 | Zbl 0604.65061

[9] R. H. Nochetto, A note on the approximation of free boundaries by finite element methods, Modélisation Math, et Anal. Num. 20 (1986), 355-368. | Numdam | MR 852686 | Zbl 0596.65092

[10] M. E. Rose, Numerical methods for flows through porous media. I, Math.Comp. 40 (1983), 435-467. | MR 689465 | Zbl 0518.76078

[11] K. Tomoeda and M. Mimura , Numerical approximations to interface curves for a porous media equation, Hiroshima Math. J. 13 (1983), 273-294. | MR 707183 | Zbl 0537.76065